Pacific Journal of Mathematics

Invariant subspaces and harmonic conjugation on compact abelian groups.

Nakhlé Asmar, Earl Berkson, and T. A. Gillespie

Article information

Pacific J. Math., Volume 155, Number 2 (1992), 201-213.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A17: Analysis on ordered groups, $H^p$-theory
Secondary: 47A15: Invariant subspaces [See also 47A46] 47B38: Operators on function spaces (general)


Asmar, Nakhlé; Berkson, Earl; Gillespie, T. A. Invariant subspaces and harmonic conjugation on compact abelian groups. Pacific J. Math. 155 (1992), no. 2, 201--213.

Export citation


  • [I] N. Asmar, E. Berkson, and T. A. Gillespie, Transfert des oprateurs maximaux par des representations conservant la separation, C. R. Acad. Sci. Paris, 309 (1989), 163-166.
  • [2] N. Asmar, Transference of strong type maximal inequalities by separation-preserving representations,Amer. J. Math., 113 (1991), 47-74.
  • [3] N. Asmar, Distributional control and generalized analyticity, Integral Equationsand Operator Theory, 14 (1991), 311-341.
  • [4] E. Berkson, T. A. Gillespie, and P. S. Muhly, Abstract spectral decompositions guaranteed by the Hubert transform, Proc. London Math. Soc, (3) 53 (1986), 489-517.
  • [5] E. Berkson,Analyticity and spectraldecompositions of LP for compact abeliangroups, Pacific J. Math., 127 (1987), 247-260.
  • [6] S. Bochner,Additive set functions on groups,Annals of Math., 40 (1939), 769- 799.
  • [7] J. Bourgain, Some remarks on Banach spaces in which martingale difference sequences are unconditional, Arkiv for Mat., 21 (1983), 163-168.
  • [8] D. L. Burkholder, A geometric condition that implies the existence of certain singular integrals of Banach-space-valuedfunctions, Proceedings of Conference on Harmonic Analysis in Honor of Antoni Zygmund (Chicago, 1981), ed. by W. Beckner et al., Wadsworth Publ., Belmont, California, 1983, pp. 270-286.
  • [9] H. R. Dowson,Spectral Theory of Linear Operators, LondonMath. Soc. Mono- graphs, No. 12, Academic Press, New York, 1978.
  • [10] T. W. Gamelin, Uniform Algebras,Prentice-Hall, Englewood Cliffs, N.J., 1969.
  • [II] H. Helson, Compact groups with ordered duals, Proc. London Math. Soc, (3) 14A(1965), 144-156.
  • [12] H. Helson, Analyticity on compact abelian groups, in Algebras in Analysis, Proceed- ings of 1973 Birmingham Conference-NATOAdvanced Study Institute, Aca- demic Press, London, 1975, pp. 1-62.
  • [13] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis I, Grundlehren der math. Wissenschaften, Band 115, Academic Press, New York, 1963.
  • [14] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis II, Grundlehren der math. Wissenschaften, Band 152, Springer-Verlag, Berlin, 1970.
  • [15] E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, N.J., 1970.